Please use this identifier to cite or link to this item: http://repository.kpi.kharkov.ua/handle/KhPI-Press/2291
Full metadata record
DC FieldValueLanguage
dc.contributor.authorУльев, Леонид Михайловичru
dc.date.accessioned2013-09-19T16:09:59Z-
dc.date.available2013-09-19T16:09:59Z-
dc.date.issued2005-
dc.identifier.citationУльев Л. М. Система гидродинамических уравнений, описывающих ламинарное течение в соосных конических каналах постоянной ширины / Л. М. Ульев // Интегрированные технологии и энергосбережение. – 2005. – № 1. – С. 9-20.ru
dc.identifier.urihttp://repository.kpi.kharkov.ua/handle/KhPI-Press/2291-
dc.description.abstractIn this paper, the set of hydrodynamic equations is obtained for description of steady state laminar axisymmetric flow of Newtonian liquid in coaxial conic channels with constant width. Complete set of hydrodynamic equations is presented in resultant stresses. The estimation of equations numbers is executed for important industrial cases and simplified equations are noted in Oseen form both for diffuser and confusor flow.en
dc.language.isoru-
dc.publisherНТУ "ХПИ"ru
dc.subjectвязкая жидкостьru
dc.subjectконфузорное течениеru
dc.subjectдроссельное регулированиеru
dc.subjectконструирование проточных частейru
dc.titleСистема гидродинамических уравнений, описывающих ламинарное течение в соосных конических каналах постоянной шириныru
dc.typeArticleen
Appears in Collections:Кафедра "Інтегровані технології, процеси і апарати"

Files in This Item:
File Description SizeFormat 
ITE_2005_1_Ulyev_Sistema gidrodinamicheskikh.pdf671,01 kBAdobe PDFThumbnail
View/Open
Show simple item record  Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.